Talk

Advanced search

Stomach ache following antibiotics

(5 Posts)
Rojelio Sat 08-Jun-19 07:49:03

Morning,
I'm not sure if anyone will be able to advise but I had to take a 7 day course of antibiotics which ended on Tuesday had no problems while taking.
Since finishing I've had thrush which I've had a pessary for and cream and seems much better but alongside that I've got a terrible stomachache which is really painful today, is anyone able to suggest anything that might ease it?
Thanks in advance!

OP’s posts: |
labazsisgoingmad Sat 08-Jun-19 07:58:31

they always give me stomach ache i find buscopan really good for upset and irritable stomachs hope you feel better soon

Rojelio Sat 08-Jun-19 08:02:08

Thank you I'm off to the pharmacy now!

OP’s posts: |
JellySlice Sat 08-Jun-19 08:42:57

Eat live yogurt. Good quality yogurt that states it contains live cultures of named bacteria. Have at least one a day for next few weeks.

If you can't have dairy, then buy a probiotic supplement from a health food shop. The better quality ones tend to be in the fridge.

Eat lots of soluble fibre such as apples, cabbages and oats for the next few weeks (foreverwink).

Antibiotics can kill not only the dangerous bacteria that made you ill, but also the helpful bacteria that live in your gut. They help you digest your food, and keep yeasts under control. They have clearly been harmed by the antibiotics- hence thrush - and need to be restored.

Hope you feel better soon.

Rojelio Sat 08-Jun-19 09:15:56

Thank you I now have yogurt in my trolley and cabbage!

OP’s posts: |

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »